Items where Author is "Awad, Abdelrahman"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Mustafa, Mamat and Awad, Abdelrahman and Zabidin, Salleh (2016) A new modification of nonlinear conjugate gradient formula. Far East Journal of Mathematical Sciences, 99 (4). pp. 509-523. ISSN 09720871

Mustafa, Mamat and Awad, Abdelrahman and Zabidin, Salleh (2016) A modified conjugate gradient method with sufficient condition and conjugacy condition. Far East Journal of Mathematical Sciences, 99 (4). pp. 525-540. ISSN 0972-0871

This list was generated on Fri Apr 19 06:04:50 2024 +08.